# SDR MASA20210706265

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320234
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGITUDUNAL FLOOR BEAM 12RBL IN STA. FS= 279 AT COCKPIT|LONGITUDUNAL FLOOR BEAM 12RBL IN STA. FS= 279 WAS REPAIRED PER EA 20-2021-140 REV. IR
